| Model Number |
50-754-05-09 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Impaired Healing (2378)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The failure root cause cannot be determined due to the device not being returned.Based on the information provided the most likely root cause is noncompliance of the patient.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.
Event or Problem Description
It was reported a plate broke due to patient's noncompliance.The plate remains implanted.The patient left the hospital against medical advice.